Chat Let's Talk: Click To Chat Call Now: 24Hr Addiction Hotline 800-405-7172 Email We'll Call You: Contact Us

How do you Know you are using too Much Heroin?

When you think of someone using too much heroin most people automatically think of overdose. Unfortunately, this is not the only danger of using too much heroin. Heroin is one of the drugs that has a slow usage curve. People start out using a little bit to get high and then gradually build up to massive doses. Using too much heroin starts long before this point; in fact, any use of heroin is TOO much. There are physical, mental, and social signs that you need to seek treatment for heroin addiction.

Physical Signs you are using too Much Heroin

There are several physical signs that you are using too much heroin. Although some people would say that a single dose is too much, if you choose to do heroin it is a good idea to know when to seek treatment. Some of these physical signs are:

  • tolerance – the need for more and more of the drug to achieve the same effect.
  • cravings – if you find yourself craving the drug when you’ve just had some of it.
  • slowed breathing – if you are breathing very slowly or it is hard to breath.
  • loss consciousness – losing wakefulness or passing out completely.

These are only a few of the physical signs you are using too much heroin.

Mental Signs you are using too Much Heroin

disoriented

Abusing heroin can make you disoriented.

According to the National Library of Medicine, some of the mental signs that you are using too much heroin are:

  • delirium – believing in things that do not or cannot exist or believing you are something you are not.
  • disorientation – not knowing where or who you are, not oriented to time, place, self, and situation.

These are two signs of overdose that are also extremely common with over use. If you find yourself thinking about the drug all of the time and not much else, you probably are using too much heroin.

Social Signs you are using too Much Heroin

Your friends, family, and coworkers usually notice the social and behavioral signs that you are using too much before you see them. A few of them are:

  • loss of personal relationships – those that do not use drugs distance themselves from you.
  • seeking out the drug despite other obligations – you find yourself dropping social or work obligations to seek out the drug.
  • dreaming, imaging, and generally obsessing about the heroin – you find yourself obsessed with the drug, ways to use it, and other aspects of it.
  • fighting with family and friends over the drug or drug use – you find yourself starting arguments so you can leave and get high.
  • you find yourself doing things you never thought you would do to get high – examples of what you might do to get high are:

o prostitution,

o sharing needles,

o using dirty needles,

o stealing from friends and family,

o committing other crimes to get the drugs, and

o doing things for your dealer to get the drugs.

Heroin is an extremely dangerous drug and it is very easy to start using too much. When you start exhibiting any of these symptoms of using it too much, it is time to seek treatment for your addiction. These are all signs that the heroin is starting to interfere with your life. If you feel you need treatment call us at 800-405-7172. We can help you break the hold heroin has on you.

  • Use This Format Only: (###) ###-####
  • This field is for validation purposes and should be left unchanged.

Pin It on Pinterest

Shares
Share This